What is Zirtek Allergy Solution
Cetirizine dihydrochloride is the active ingredient of Zirtek Allergy Solution. Zirtek Allergy Solution is an antiallergic medication.
In adults and children aged 2 years and above, Zirtek Allergy Solution 1 mg/ml oral solution is indicated
- for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis.
- for the relief of urticaria.
How to use Zirtek Allergy Solution
Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
The solution can be swallowed as such.
Adults and adolescents above 12 years old:
The recommended dose is 10 mg once daily as 10 ml oral solution (2 full measuring spoons)
Use in children between 6 and 12 years old:
The recommended dose is 5 mg twice daily as 5 ml (one full measuring spoon) twice daily.
Use in children between 2 and 6 years old:
The recommended dose is 2.5 mg twice daily as 2.5 ml oral solution (a half-measuring spoon) twice daily
Patients with renal impairment
Patients with moderate renal impairment are recommended to take 5 mg once daily.
If you suffer from severe kidney disease, please contact your doctor or pharmacist who may adjust the dose accordingly.
If your child suffers from kidney disease, please contact your doctor or pharmacist who may adjust the dose according to your child’s needs.
If you feel that the effect of Zirtek Allergy Solution is too weak or too strong, please consult your doctor.
Duration of treatment
The duration of treatment depends on the type, duration and course of your complaints. Please ask your doctor or pharmacist for advice.
If you take more Zirtek Allergy Solution then you should
If you think you have taken an overdose of Zirtek Allergy Solution please inform your doctor.
Your doctor will then decide what measures, if any, should be taken.
After an overdose, the side effects described below may occur with increased intensity. Adverse effects such as confusion, diarrhoea, dizziness, tiredness, headache, ailing, dilating of pupil, itching, restlessness, sedation, somnolence, stupor, abnormal rapid heart rate, tremors and urinary retention have been reported.
If you forget to take Zirtek Allergy Solution
Do not take a double dose to make up for a forgotten dose.
If you stop taking Zirtek Allergy Solution
Rarely, pruritus (intense itching) and/or urticaria may return if you stop taking Zirtek Allergy Solution.
If you have any further questions on the use of this medicine, ask your doctor or pharmacist
What does Zirtek Allergy Solution contain
The active substance is cetirizine. 10 ml (equals to 2 measuring spoons) contain 10 mg of cetirizine dihydrochloride.
The other ingredients are sorbitol (E 420), glycerol, propylene glycol, saccharin sodium, methyl-para hydroxybenzoate (E 218), propyl para hydroxybenzoate (E 216), banana flavour 54.330/A (Firmenich), sodium acetate, glacial acetic acid, purified water.
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
Piriton Allergy - 60 TabletsAllergies & HayfeverIn stock
Periactin 4mg Anti-Histamine Tablets – 30 TabletsAllergies & HayfeverIn stock
Treathay Fexofenadine 120mg - 30 TabletsAllergies & HayfeverIn stock
Benadryl Allergy Relief - 24 CapsulesAllergies & HayfeverIn stock
Neilmed Sinus Rinse Kit With 60 SachetsAllergies & HayfeverIn stock
Hylo-Dual Relief From Allergy Symptoms Eye Drops - 10mlAllergies & HayfeverIn stock
NeilMed Sinus Rinse Refill Kit - 120 SachetsAllergies & HayfeverIn stock
Neilmed Sinus Rinse Kit With 10 SachetsAllergies & HayfeverIn stock
Clarinaze Allergy Control Nasal Spray 0.05% - 140 SpraysAllergies & HayfeverIn stock
Treathay Fexofenadine 120mg - 10 TabletsAllergies & HayfeverIn stock
Benacort 64 Micrograms Nasal Spray - 10ml - 120 SpraysAllergies & HayfeverIn stock
Allevia Fexofenadine 120mg - 30 TabletsAllergies & HayfeverIn stock
More products from this brand
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.